| Model Number |
PROPAQ MD |
| Medical Device Problem Codes |
Failure of Device to Self-Test (2937); Reset Problem (3019)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
Event or Problem Description
Complainant alleged that during a routine shift check by a clinician, the device failed self-test for defib and pacer functions and displayed an "internal error occurred - system reset required" message.Complainant indicated that there was no patient involvement in the reported malfunction.
Additional Manufacturer Narrative
The device was returned to zoll medical corporation for evaluation.The malfunction was attributed to water ingress.Our evaluation found extensive internal water damage.Due to the observed condition of the device, the device was deemed compromised and cannot be repaired.The device was labeled "not for clinical use".Analysis of reports of this type has not identified an increase in trend.